Stochastic 2D hydrodynamical systems: Wong-Zakai approximation and Support theorem

Abstract : We deal with a class of abstract nonlinear stochastic models with multiplicative noise, which covers many 2D hydrodynamical models including the 2D Navier-Stokes equations, 2D MHD models and 2D magnetic Bénard problems as well as some shell models of turbulence. Our main result describes the support of the distribution of solutions. Both inclusions are proved by means of a general Wong-Zakai type result of convergence in probability for non linear stochastic PDEs driven by a Hilbert-valued Brownian motion and some adapted finite dimensional approximation of this process.
Type de document :
Article dans une revue
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2011, 29 (4), pp.570-611. 〈10.1080/07362994.2011.581081〉
Liste complète des métadonnées

Littérature citée [29 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00403685
Contributeur : Annie Millet <>
Soumis le : lundi 29 novembre 2010 - 10:32:48
Dernière modification le : mercredi 12 octobre 2016 - 01:17:21
Document(s) archivé(s) le : vendredi 2 décembre 2016 - 22:14:05

Fichiers

ChuMil-WZsupport_Final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Igor Chueshov, Annie Millet. Stochastic 2D hydrodynamical systems: Wong-Zakai approximation and Support theorem. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2011, 29 (4), pp.570-611. 〈10.1080/07362994.2011.581081〉. 〈hal-00403685v2〉

Partager

Métriques

Consultations de
la notice

325

Téléchargements du document

70